MAUDE Adverse Event Report: PROGAV 2.0 SYS PED.W/SA25 A.PRECHAMBER; HYDROCEPHALUS MANAGEMENT

PROGAV 2.0 SYS PED.W/SA25 A.PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FX442T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 02/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complainant a progav had a dysfunction postoperatively; the adjustment would spontaneously change.The patient was originally implanted on (b)(6) 2016.The valve was explanted on (b)(6) 2017 and returned to the manufacturer for evaluation.Further details were not provided.Height: 130 cm.
 
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Manufacturing and quality control data the progav was manufactured by a qualified employee in january 2016.Deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The progav has a normal pressure range of 0 to 20 cmh2o.The valve was inspected as article fx442t.All parameters have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specifications.Investigation statement: on the basis of juristic requirements we have to get the personal request by the surgeon as a step of safeguard.Unfortunately we did not receive the consent.An official release is missing for the investigation of the product.For this reason, we returned the product for our discharge without examination.Result: we can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further actions required.

Brand Name
PROGAV 2.0 SYS PED.W/SA25 A.PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
MDR Report Key12752497
Report Number3004721439-2021-00709
Device Sequence Number16520933
Product Code JXG
UDI-Device Identifier04041906137472
UDI-Public4041906137472
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberFX442T
Device Catalogue NumberFX442T
Device Lot Number20029033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient Weight30